My Holdings   Activate Remote Access

Discrete and Computational Geometry: Papers from the DIMACS Special Year


About this Title

Jacob Eli Goodman, Richard Pollack and William L. Steiger, Editors

Publication: DIMACS Series in Discrete Mathematics and Theoretical Computer Science
Publication Year: 1991; Volume 6
ISBNs: 978-0-8218-6595-8 (print); 978-1-4704-3964-4 (online)
DOI: https://doi.org/10.1090/dimacs/006
MathSciNet review: MR1143285
MSC: Primary 52-06; Secondary 68U05

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF